# SDR ASOA201802015045

- Difficulty date: February 1, 2018
- Submitted: February 8, 2018
- Operation: Air carrier
- Aircraft: N752EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10166
- Aircraft time: 31,357 hours, 22,562 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Keeper
- Condition: Missing
- Location: Nlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG AFT DOOR RT ATTACH PIN KEEPER BOLT IS MISSING AND DOOR FAILS LATERAL PLAY INSPECTION CHECK.  COMPLIED WITH EC/TC EO700-32-20-00006.
